research centers


Search results: Found 1

Listing 1 - 1 of 1
Sort by

Article
PRE-IDENTIFICATION

Author: Aqeel Ketab Mezaal Al-khafaji
Journal: Journal of Kufa for Mathematics and Computer مجلة الكوفة للرياضيات والحاسوب ISSN: 11712076 Year: 2014 Volume: 2 Issue: 2 Pages: 8-10
Publisher: University of Kufa جامعة الكوفة

Loading...
Loading...
Abstract

In this paper, we introduced and investigated the notion of pre-identification using the notion of preopen sets introduced by Mashhour [2], and work of Al-kutaibi [1].

Listing 1 - 1 of 1
Sort by
Narrow your search

Resource type

article (1)


Language

English (1)


Year
From To Submit

2014 (1)